MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DUALOK; LOCALIZATION WIRE

BARD PERIPHERAL VASCULAR, INC. DUALOK; LOCALIZATION WIRE
Model Number LW0137
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiration date: 03/2024).
 
Event or Problem Description
It was reported that during a biopsy procedure, the device allegedly broke inside the patient.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one dualok localization wire was returned for evaluation.On visual evaluation, the device appeared clean and the device was received without the female luer lock hub and cannula.On further evaluation, it was noted that the one dual locking element was noted to be broken from the localization wire.Therefore, the investigation for the reported break is confirmed as the breakage to the one dual locking was noted during the evaluation.A definitive root cause for the alleged break could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 03/2024), g3, h6 (method) h11: h6 (result, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
DUALOK
Common Device Name
LOCALIZATION WIRE
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key13820137
Report Number2020394-2022-00187
Device Sequence Number2201178
Product Code GDF
UDI-Device Identifier00801741079764
UDI-Public(01)00801741079764
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLW0137
Device Catalogue NumberLW0137
Device Lot NumberREFR4157
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2022
Supplement Date Received by Manufacturer04/25/2022
Initial Report FDA Received Date03/19/2022
Supplement Report FDA Received Date04/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown